# SDR ASAA0995452

- Difficulty date: April 16, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY AFT BULKHEAD CRACKED.  REPAIRED CRACKED REAR SPAR WEB IAW EA 900 57EA 01238.
